Kodai Mathematical Journal

Horizontally conformal submersions of CR-submanifolds

Bayram Sahin

Full-text: Open access

Abstract

It is shown that any horizontally conformal submersion of a CR-submanifold M of a Kaehler manifold $\bar{M}$ onto a Kaehler manifold N is a Riemannian submersion. Moreover, if M is mixed geodesic, then it is proved that such submersion is a harmonic map.

Article information

Source
Kodai Math. J., Volume 31, Number 1 (2008), 46-53.

Dates
First available in Project Euclid: 25 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1206454550

Digital Object Identifier
doi:10.2996/kmj/1206454550

Mathematical Reviews number (MathSciNet)
MR2414232

Zentralblatt MATH identifier
1138.53031

Citation

Sahin, Bayram. Horizontally conformal submersions of CR-submanifolds. Kodai Math. J. 31 (2008), no. 1, 46--53. doi:10.2996/kmj/1206454550. https://projecteuclid.org/euclid.kmj/1206454550


Export citation